D. Avis, Hypermetric spaces and the Hamming cone, Canad, J. Math, vol.33, pp.795-802, 1981.

H. Bandelt and M. Van, Superextensions and the depth of median graphs, Journal of Combinatorial Theory, Series A, vol.57, issue.2, pp.187-202, 1991.
DOI : 10.1016/0097-3165(91)90044-H

P. Bonnington, S. Klav?ar, and A. Lipovec, On cubic and edge-critical isometric subgraphs of hypercubes, Australas. J. Combin, vol.28, pp.217-224, 2003.

B. Bre?ar, S. Klav?ar, A. Lipovec, and B. Mohar, Cubic inflation, mirror graphs, regular maps, and partial cubes, European Journal of Combinatorics, vol.25, issue.1, pp.25-55, 2004.
DOI : 10.1016/j.ejc.2003.09.004

D. Bryant and V. Moulton, Neighbor-Net: An Agglomerative Method for the Construction of Phylogenetic Networks, Molecular Biology and Evolution, vol.21, issue.2, pp.255-265, 2004.
DOI : 10.1093/molbev/msh018

M. Deza, M. Dutour-sikiric, and S. Shpectorov, Isometric embeddings of Archimedean Wythoff polytopes into hypercubes and half-cubes, Proc. Conf. on Sphere Packings, pp.55-70, 2004.

M. Deza, M. Dutour-sikiric, and S. Shpectorov, Graphs 4 n that are isometrically embeddable in hypercubes, Southeast Asian Bull. Math, vol.29, pp.469-484, 2005.

M. Deza and V. P. Grishukhin, A zoo of l 1 -embeddable polytopal graphs, Bull. Inst. Math. Acad. Sinica, vol.25, pp.181-231, 1997.

M. Deza, V. Grishukhin, and M. Shtogrin, Scale-Isometric Polytopal Graphs in Hypercubes and Cubic Lattices, Polytopes in Hypercubes and Z n, 2004.
DOI : 10.1142/p308

M. Deza and M. Laurent, Geometry of Cuts and Metrics, 1997.
DOI : 10.1007/978-3-642-04295-9

D. Djokovi´cdjokovi´c, Distance-preserving subgraphs of hypercubes, Journal of Combinatorial Theory, Series B, vol.14, issue.3, pp.263-267, 1973.
DOI : 10.1016/0095-8956(73)90010-5

A. Dress, M. Hendy, K. Huber, and V. Moulton, On the number of vertices and edges of the Buneman graph, Annals of Combinatorics, vol.1, issue.1, pp.329-337, 1997.
DOI : 10.1007/BF02558484

D. Eppstein, The lattice dimension of a graph, European Journal of Combinatorics, vol.26, issue.5, pp.585-592, 2005.
DOI : 10.1016/j.ejc.2004.05.001

D. Eppstein, Cubic partial cubes from simplicial arrangements, Electron, J. Combin, vol.13, issue.14, 2006.

J. Falmagne, S. Ovchinnikov, and M. Theory, Media theory, Discrete Applied Mathematics, vol.121, issue.1-3, pp.103-118, 2002.
DOI : 10.1016/S0166-218X(01)00235-9

K. Fukuda and K. Handa, Antipodal graphs and oriented matroids, Discrete Math, pp.245-256, 1993.
DOI : 10.1016/0012-365x(93)90159-q

URL : http://doi.org/10.1016/0012-365x(93)90159-q

G. The and . Group, GAP?Groups, Algorithms, and Programming, Version 4.4, 2005.

E. Gedeonova, Constructions of S-lattices, Order, vol.2, issue.3, pp.249-266, 1990.
DOI : 10.1007/BF00418653

C. Godsil and G. Royle, Algebraic Graph Theory, 2001.
DOI : 10.1007/978-1-4613-0163-9

R. L. Graham and H. Pollak, On the addressing problem for loop switching, Bell System Tech, J, vol.50, pp.2495-2519, 1971.

B. Grünbaum, Arrangements of Hyperplanes, Proceedings of the Second Louisiana Conference on Combinatorics, Graph Theory and Computing, pp.41-106, 1971.
DOI : 10.1007/978-1-4613-0019-9_18

B. Grünbaum, Arrangements and Spreads, 1972.
DOI : 10.1090/cbms/010

W. Imrich, S. Klav?ar, and H. M. Mulder, Median Graphs and Triangle-Free Graphs, SIAM Journal on Discrete Mathematics, vol.12, issue.1, pp.111-118, 1999.
DOI : 10.1137/S0895480197323494

S. Klav?ar, Applications of isometric embeddings to chemical graphs, DIMACS Ser. Discr. Math. Theor. Comput. Sci, vol.51, pp.249-258, 2000.

S. Klav?ar, I. Gutman, and B. Mohar, Labeling of Benzenoid Systems which Reflects the Vertex-Distance Relations, Journal of Chemical Information and Modeling, vol.35, issue.3, pp.590-593, 1995.
DOI : 10.1021/ci00025a030

S. Klav?ar and A. Lipovec, Partial cubes as subdivision graphs and as generalized Petersen graphs, Discrete Math, pp.157-165, 2003.

S. Klav?ar and H. M. Mulder, Partial Cubes and Crossing Graphs, SIAM Journal on Discrete Mathematics, vol.15, issue.2, pp.235-251, 2002.
DOI : 10.1137/S0895480101383202

H. M. Mulder, The structure of median graphs, Discrete Mathematics, vol.24, issue.2, pp.197-204, 1978.
DOI : 10.1016/0012-365X(78)90199-1

H. M. Mulder, The Interval Function of a Graph, Math. Centre Tracts Mathemtatisch Centrum, vol.132, 1980.

S. Ovchinnikov, Hyperplane arrangements in preference modeling, Journal of Mathematical Psychology, vol.49, issue.6, pp.481-488, 2005.
DOI : 10.1016/j.jmp.2005.08.001

E. Wilkeit, Isometric embeddings in Hamming graphs, Journal of Combinatorial Theory, Series B, vol.50, issue.2, pp.179-197, 1990.
DOI : 10.1016/0095-8956(90)90073-9

P. Winkler, Isometric embedding in products of complete graphs, Discrete Applied Mathematics, vol.7, issue.2, pp.221-225, 1984.
DOI : 10.1016/0166-218X(84)90069-6